# SDR HNAA9900011

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: MR10042
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERSONAL BREATHING EQUIPMENT (PBE) IN FLIGHT ATTENDANT'S CLOSET RED INDICATOR PROTRUDING PAST FACE OF CONTAINER.  REPLACED PBE.
